# SDR UPS07M50932

- Difficulty date: August 5, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO COMPT AT STATION 1841 X+50 AFT FRAME FOUND CRACKED.  CNTR CARGO COMPT STA 1841 X=0 -50LT CRACK FRAME WEB REMOVED.  FRAME WEB FAB FROM MAT'L 7075T6-0.050" AS PER DWG AGA7170.  FRAME WEB HOLES PICKED UP & REPROTECTED.  FRAME WEB PAINTED.  FRAME WEB INSTALLED AT CNTR CARGO COMPT STA 1841 X=0 -50LH AS PER SRM 51-31-01 VOL II REV 38.
